The Wedderburn decomposability of some commutative Banach algebras

Bade, W. G. and Dales, H.G. (1992) The Wedderburn decomposability of some commutative Banach algebras. Journal of Functional Analysis, 107 (1). pp. 105-121. ISSN 0022-1236

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Functional Analysis
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2603
Subjects:
ID Code:
67625
Deposited By:
Deposited On:
21 Nov 2013 10:33
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:42